# SDR SIMA20250318001

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 26,745 hours, 17,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH CENTER FLOOR BEAM HAS CORROSION FWD OF THE FWD END OF SEAT TRACK. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR RH CENTER FLOOR SEAT TRACK BEAM BTW FR 12-21 IAW EMB 175 SRM 51-40-08
